# SDR PU3R200500001

- Difficulty date: July 21, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Make and model: Boeing 767
- Aircraft serial: 6771
- System (JASC): 3233 · Landing Gear Actuator
- Part: Piston
- Part number: 273T4118
- Condition: Cracked
- Location: Actuator
- Component: Actuator, Boeing
- Component part number: 273T41106
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PISTON CRACKED AT ROD END.  ROD END AND PART OF PISTON ALMOST COMPLETELY SEPARATED FROM THE REST OF THE ACTUATOR.
